# SDR HNAA2019090600251

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,823 hours, 42,260 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON T/O ROLL, A BLEED CAUTION LIGHT APPEARED FOLLOWED BY BLD WARNING LIGHT. T/O ABORTED. NO CMC RELATED MESAGES FOUND ON MFD DOWNLOAD. FIX: PERFORMED AIR BLEED SYS OPS CHECK/TEST IAW AMM 36-00-00-700-803-A. OPC CHECK GOOD. NO MESSAGES FOUND. OK FOR SERVICE AT THIS TIME.
